Calpol Syrup 100ml

60.00


Pack Size: 1


Composition: Paracetamol (120mg)


Pharmaceutical form: Syrup


Brand Name: GlaxoSmithKline


Availability: In stock


Description

Calpol Syrup 100ml

It can be used in many conditions including headache, toothache, earache, teething, sore throat, colds and influenza, aches and pains and post-immunisation fever.

Uses

Paracetamol is recommended in relieving moderate to severe pain

Side Effects

Patients using Calpol 100ml Syrup may at times experience nausea, dizziness , and sedation. If you experience any of these symptoms for a long period of time, please consult your doctor.

When not to use

If you have depressed respiratory rate (decreased rate of breathing), please consult your doctor before using Calpol 100ml Syrup.

Reviews

There are no reviews yet.

Be the first to review “Calpol Syrup 100ml”
0